# SDR USAA2011112800022

- Difficulty date: November 23, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 21,698 hours, 8,008 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Obstructed
- Location: Girt Bar
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF FROM SJC, FLIGHT ATTENDANT REPORTED DOOR 2L RED LIGHT FLASHING & DOOR ARMING HANDLE NOT SEATING PROPERLY.  DOOR 2L SHOWED CLOSED & LOCKED ON DOOR PAGE BUT WAS NOT SHOWING ARMED.  MAINTENANCE REMOVED DEBRIS FROM GIRT HOOK AT DOOR 2L; SLIDE ARMED PROPERLY & INDICATION WAS NORMAL.
